Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Giulio Carlo and Toschi di Fagnano
Title: Opere Matematiche
Additional book information: Pubblicate sotto gli Auspici della Società Italiana per il Progresso delle Scienze. Per cura dei Professori Senatore Vito Volterra, Gino Loria, e Donisio Gambioli. Rome, 1912. 3 Vols. 40 lire.

Review Information:

Reviewer: David Eugene Smith
Journal: Bull. Amer. Math. Soc. 19 (1913), 246-248
DOI: https://doi.org/10.1090/S0002-9904-1913-02336-X